[PDF][PDF] Existence of homoclinic solutions for a class of time-dependent Hamiltonian systems

PC Carriao, OH Miyagaki - Journal of Mathematical Analysis and …, 1999 - academia.edu
Existence of Homoclinic Solutions for a Class of Time-Dependent Hamiltonian Systems Page
1 Ž . Journal of Mathematical Analysis and Applications 230, 157172 1999 Article ID …

Infinitely many homoclinic orbits for the second-order Hamiltonian systems

W Zou, S Li - Applied mathematics letters, 2003 - Elsevier
Infinitely Many Homoclinic Orbits for the Second-Order Hamiltonian Systems Page 1 Available
at www.ElsevierMathematics.com Applied DIRCCt- Applied Mathematics Letters 16 (2003) …

Variational methods for Hamiltonian systems

PH Rabinowitz - Handbook of dynamical systems, 2002 - Elsevier
Publisher Summary This chapter presents some variational formulations for the problems of
periodic solutions and connecting orbits and surveys some of the representative problems …

Standing pulse solutions to FitzHugh–Nagumo equations

CN Chen, YS Choi - Archive for Rational Mechanics and Analysis, 2012 - Springer
Reaction–diffusion systems serve as relevant models for studying complex patterns in
several fields of nonlinear sciences. A localized pattern is a stable non-constant stationary …

A variational construction of chaotic trajectories for a reversible Hamiltonian system

SV Bolotin, PH Rabinowitz - journal of differential equations, 1998 - Elsevier
A geometric criterion for the existence of chaotic trajectories of a reversible Hamiltonian
system with the configuration spaceT× N, withNa compact manifold, is given. The main result …

[PDF][PDF] Homoclinics and chaotic behaviour for perturbed second order systems

M Berti, P Bolle - Annali di Matematica Pura ed applicata, 1999 - dma.unina.it
This paper deals with perturbed dynamical systems of the form:− ü+ u=∇ V (u)+ ϵ∇ uW (t,
u) where u (t)∈ IRn (n≥ 1). By means of a variational approach the existence of multibump …

Connecting orbits for some classes of almost periodic Lagrangian systems

ML Bertotti, P Montecchiari - journal of differential equations, 1998 - Elsevier
The existence is proved, by means of variational arguments, of infinitely many heteroclinic
solutions connecting possibly degenerate equilibria for a class of almost periodic …

[PDF][PDF] On the structure of the solution set of forced pendulum-type equations

E Serra, M Tarallo, S Terracini - journal of differential equations, 1996 - researchgate.net
(P*) with T-periodic forcing term h with zero mean value and bounded potential G# C1 (R; R)
has been widely studied, under various assumptions on G, h and T by the use of topological …

Multiplicity of homoclinics for a class of time recurrent second order Hamiltonian systems

P Montecchiari, M Nolasco, S Terracini - Calculus of Variations and Partial …, 1997 - Springer
We prove the existence of infinitely many homoclinic solutions for a class of second order
Hamiltonian systems in \BbbR^N of the form ̈q=qW'(t,q), where we assume the existence of …

Multibump homoclinic solutions for a class of second order, almost periodic Hamiltonian systems

V Coti Zelati, P Montecchiari, M Nolasco - Nonlinear Differential Equations …, 1997 - Springer
Multibump homoclinic solutions for a class of second order, almost periodic Hamiltonian
systems Page 1 NoDEA Nonlinear differ. equ. appl. 4 (1997) 77 – 99 1021-9722/97/010077-23 …